# SDR CA090107009

- Difficulty date: December 22, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CREW REPORTED FLAP FAIL MSG WHILE ON APPROACH WHEN FLAPS SELECTED OUT OF 0 DEG.  QRH FOLLOWED AND LANDED WITH FLAPS AT 0 DEG WITH NORMAL BRAKING.
